Optimum Quasi-Rectangular Holes in Infinite Orthotropic Plates Under Inplane LoadingSource: Journal of Applied Mechanics:;1983:;volume( 050 ):;issue: 4a::page 891DOI: 10.1115/1.3167163Publisher: The American Society of Mechanical Engineers (ASME)keyword(s): Plates (structures) ,
|
Collections
Show full item record
contributor author | K. Rajaiah | |
contributor author | N. K. Naik | |
date accessioned | 2017-05-08T23:14:36Z | |
date available | 2017-05-08T23:14:36Z | |
date copyright | December, 1983 | |
date issued | 1983 | |
identifier issn | 0021-8936 | |
identifier other | JAMCAV-26226#891_1.pdf | |
identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/96564 | |
publisher | The American Society of Mechanical Engineers (ASME) | |
title | Optimum Quasi-Rectangular Holes in Infinite Orthotropic Plates Under Inplane Loading | |
type | Journal Paper | |
journal volume | 50 | |
journal issue | 4a | |
journal title | Journal of Applied Mechanics | |
identifier doi | 10.1115/1.3167163 | |
journal fristpage | 891 | |
journal lastpage | 892 | |
identifier eissn | 1528-9036 | |
keywords | Plates (structures) | |
tree | Journal of Applied Mechanics:;1983:;volume( 050 ):;issue: 4a | |
contenttype | Fulltext |